zbMATH — the first resource for mathematics

Moduli of orthogonal and spin bundles over hyperelliptic curves. (English) Zbl 0539.14011
Let i denote the hyperelliptic involution on an irreducible smooth hyperelliptic curve X of genus \(\geq 2\). An i action on a bundle E over X is a map \(j:E\to i^*E\) such that \(i^*j{\mathbb{O}}j=Id.\) Let J be a fixed topological \({\mathcal O}(n)\) bundle with i-action. E is said to be of local type J if E is topologically i-isomorphic to E. By constructing vector spaces, non-degenerate quadratic forms and orthogonal group actions at each Weierstraß point and then taking a direct sum over all Weierstraß points one obtains by quotienting out the group action the space of equivalence classes of semistable orthogonal bundles of rank n with i-action (compatible with orthogonal structure) of a fixed allowable local type J. Relations are made to pencils of quadrics. The results are extended to Clifford bundles.
Reviewer: P.Cherenack

14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14H55 Riemann surfaces; Weierstrass points; gap sequences
14L30 Group actions on varieties or schemes (quotients)
14D20 Algebraic moduli problems, moduli of vector bundles
Full Text: Numdam EuDML
[1] U.N. Bhosle (Desale): Some problems in algebraic geometry . Thesis (Tata Institute, 1980).
[2] U.V. Desale , and S. Ramanan : Classification of vector bundles of Rank 2 on hyperelliptic curves . Inventiones Math. 38 (1976) 161-185. · Zbl 0323.14012 · doi:10.1007/BF01408570 · eudml:142445
[3] R.E. Kutz : Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups . Translations of the A.M.S. 194 (1974) 115-129. · Zbl 0288.13004 · doi:10.2307/1996796
[4] M.S. Narasimhan and S. Ramanan : Moduli of vector bundles on a compact Riemann Surface . Ann. Math. 89 (1) (1969) 19-51. · Zbl 0186.54902 · doi:10.2307/1970807
[5] P.E. Newstead : Stable bundles of rank 2 and odd degree over a curve of genus 2 . Topology 7 (1968) 205-215. · Zbl 0174.52901 · doi:10.1016/0040-9383(68)90001-3
[6] S. Ramanan : Orthogonal and spin bundles over hyperelliptic curves. V.K. Patodi Memorial Volume, 1978-79 . Proc. Indian Acad. Sci. ( Math . Sci) 90 (2) (1981) 151-166. · Zbl 0541.14012 · doi:10.1007/BF02837285
[7] Reid : On the intersection of two or more quadrics . Thesis (Cambridge, 1973).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.